# SDR UALA2009120203714

- Difficulty date: December 1, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 53,143 hours, 7,654 cycles
- Engine: Pwa PW40903
- Engine time: 22,103 hours, 28,091 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: N1 Probe
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ENGINE START LEFT ENG N1 JUMPS TO MORE THAN 80 PERCENT CAUSING TAKEOFF WARNING TO SOUND WITH CONFIG WARNING FOR 2 SECONDS.  UPON ARRIVAL CREW REPORTED THIS IS REPEAT OCCURRENCE (HIT LAX-891-29NOV), AT ENG START AS SOON AS N1 JUST BEGINS T O ROTATE, N1 IND JUMPS TO 80 PERCENT, WITHIN 0.5SEC COMES BACK DOWN TO 5-8 PERCENT N1, ALL OTHER IND AT START (FF, EGT) NORMAL.  INSPECTED AND CLEANED N1 PROBE CONNECTOR DM 77005 AND FOUND CONDITION OF PINS OK.  L ENG RUN CARRIED OUT FOUND BOTH CHANNELS OK ON 2 ATTEMPTS.
